# SDR UALA2009122203964

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 57,994 hours, 10,760 cycles
- Engine: Pwa PW4077
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: 285W00262
- Part serial: 79
- Condition: Faulty
- Location: Pax Address Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER ADDRESS STATUS MESSAGE ON EICAS.  REPLACED PASSENGER ADDRESS CONTROLLER AND CABIN SYS MANAGEMENT UNIT, RESET ACFT.  OP CHKS NORMAL.
